# SDR ASOA2014061910693

- Difficulty date: May 21, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 15,033 hours, 10,692 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS CHAFE MARKS AT TOP OF DOOR.  BLENDED AFT CARGO DOOR AT TOP OF DOOR IAW SRM 52-31-01-101-001-A01.   MAJOR REPAIR.
